# SDR IPXA1169664

- Difficulty date: October 10, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N171UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0866
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 4478 S43r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED APPROX STA 4478 STR 43 RT.  REPAIRED IAW EO A300-5330-44651-A.
